# SDR WX0A2015092872900

- Difficulty date: September 25, 2015
- Submitted: September 28, 2015
- Operation: Air carrier
- Aircraft: N905NV
- Make and model: Boeing 757204
- Aircraft serial: 27235
- Aircraft time: 70,255 hours, 24,318 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LANDING GEAR MONITOR, STATUS MSG.  PERFORMED FIM 332-61 FT 802, LANDING GEAR MONITOR, STATUS MSG CLEARED.  NOTED GEAR DOOR MX MSG APPEARED.  NO STORED FAILURES SHOW ON PSEU BITE.  ALL LANDING GEAR DOOR SENSORS TESTED OK.  ADJUSTED RT GEAR DOOR CLOSED SENSOR GAP, RT SYS 1 S10241, IAW MM 32-61-02 PG 208.  PSEU BITE PERFORMED IAW FIM 32-09 FT 804, NO FAILURES FOUND.
